# SDR KBM2004F00037

- Difficulty date: March 5, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Part serial: 65408
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO RECEIVE SIGNAL FROM TRANSPONDER.  REMOVE AND REPLACED WITH SERVICEABLE TRANSPONDER.
